MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG27
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 17 years and 3 months post implant of this mitral annuloplasty ring, a permanent pacemaker was implanted.The reason for permanent pacemaker was reported as incomplete atrioventricular block.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RING 620RG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23449625
Report Number9617601-2025-02451
Device Sequence Number15500910
Product Code KRH
UDI-Device Identifier00721902859786
UDI-Public(01)00721902859786(17)130331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number620RG27
Device Catalogue Number620RG27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Initial Report FDA Received Date11/03/2025
Date Device Manufactured04/25/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale